Duke Mathematical Journal

On groups of linear recurrences. I.

R. R. Laxton

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 36, Number 4 (1969), 721-736.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077378635

Digital Object Identifier
doi:10.1215/S0012-7094-69-03687-4

Mathematical Reviews number (MathSciNet)
MR0258781

Zentralblatt MATH identifier
0226.10010

Subjects
Primary: 10.61
Secondary: 20.00

Citation

Laxton, R. R. On groups of linear recurrences. I. Duke Math. J. 36 (1969), no. 4, 721--736. doi:10.1215/S0012-7094-69-03687-4. https://projecteuclid.org/euclid.dmj/1077378635


Export citation